# SDR GTIA2019081294544

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-271N
- Aircraft serial: 5517
- Aircraft time: 24,554 hours, 11,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE REQ SVC-SERVICED L1 DOOR ASSISIT BOTTLE IAW AMM 52-10-00
